VOL. 190 · NO. 3 | November 2019
Rob Schneiderman, Peter Teichner
Ann. of Math. (2) 190 (3), 669-750, (November 2019) DOI: 10.4007/annals.2019.190.3.1
KEYWORDS: link map, link homotopy, $2$-spheres, Whitney disks, 57M99
Alexander Gamburd, Michael Magee, Ryan Ronan
Ann. of Math. (2) 190 (3), 751-809, (November 2019) DOI: 10.4007/annals.2019.190.3.2
KEYWORDS: Markoff-Hurwitz equations, counting integer points on varieties, uniformly contracting dynamics, conformal measures, 11D45, 11D25, 11D41, 11J70, 37D25, 37D35
Charles Bordenave, Benoît Collins
Ann. of Math. (2) 190 (3), 811-875, (November 2019) DOI: 10.4007/annals.2019.190.3.3
KEYWORDS: random permutation, strong asymptotic freeness, random lifts, non-backtracking operator, 60B20, 46L54, 05C80
Markus Land, Georg Tamme
Ann. of Math. (2) 190 (3), 877-930, (November 2019) DOI: 10.4007/annals.2019.190.3.4
KEYWORDS: $K$-theory, birelative $K$-theory, localizing invariant, excision, cdh-descent, 19D55, 19D50, 19E08
Ian Zemke
Ann. of Math. (2) 190 (3), 931-947, (November 2019) DOI: 10.4007/annals.2019.190.3.5
KEYWORDS: concordance, ribbon concordance, knot Floer homology, Seifert genus, 57M25, 57M27, 57Q60, 57R58
Hao Huang
Ann. of Math. (2) 190 (3), 949-955, (November 2019) DOI: 10.4007/annals.2019.190.3.6
KEYWORDS: Sensitivity Conjecture, boolean function, hypercube, eigenvalue interlacing, 05C35, 68Q17, 94C10
Back to Top